| Catalog Number |
MB3355 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Neck Pain (2433); Osteopenia/ Osteoporosis (2651)
| Date of Event |
11/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a patient had residual neck pain and subsidence into the superior and inferior endplates approximately 6 weeks post-operatively.This occurred at the c4/5 level of a two-level tdr procedure at c4/5 and c5/6.There are no plans for revision but the patient is on a medication for osteoporosis.
Additional Manufacturer Narrative
Inspection: the product was not returned, so an evaluation was unable to be performed.X-rays were provided, but upon review of the x-rays it is difficult to tell if there is any device subsidence so the complaint remains unrefuted.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
Event or Problem Description